# SDR DL757071409

- Difficulty date: November 4, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 24,562 hours, 9,479 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 1250
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO SULFUR ODOR IN COCKPIT AND CABIN.  FOUND LEFT RECIRCULATION FAN AS SOURCE OF ODOR.  LEFT RECIRCULATION FAN REPLACED.
